# SDR DALA2016091306613

- Difficulty date: September 5, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 64,473 hours, 12,837 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 24FG TO 27FG INOPERATIVE. SECURED SEAT TO SEAT CABLE AT SEAT 23FG. ALL SEAT MOUTED EEPL OPERATION IS NORMAL
